MathSciNet Relay Station
MathSciNet bibliographic data
MR385179 (52 #6044) 32L10
Le Potier, J. Annulation de la cohomolgie à valeurs dans un fibré vectoriel holomorphe positif de rang quelconque. (French) Math. Ann. 218 (1975), no. 1, 35–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement